# SDR DXTA200702204

- Difficulty date: May 17, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 5,289 hours, 3,265 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS PUT IN THE DOWN POSITION, NOTHING HAPPENED. (M2B) - PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION OF LANDING GEARS AND DOORS, LANDING SAFETIES, AND MAIN DOOR PROX SWITCHES AND GEAR ACTUATOR PROX SWITCHES, AND DOOR UP LOCK AND GEAR UPLOCK. NO DEFECTS NOTED. WORK DONE IN ACCORDANCE WITH F2000 MM 32-300, 31-400, AND 32-605.
